Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Bump on bottom of penile shaft, looks like ingrown hair after sexual encounter with one having done drugs in the past. Any suggestion?

Hi, so my issue is this. As of recently I ve had sexual interaction with a woman who only after our last instance revealed to me that she had injected drugs in the past. Now I have always used a condom, for fellatio and the one instance of intercourse (which only lasted maybe a minute or so due to the fact that I was uncomfortable with the situation, I did not ejaculate). Regardless I had noticed after that the condom had broke. Anyways after a day or two I noticed a bump on the bottom part of the shaft of my penis . It wasn t big and only hurt alittle if I squeezed it. Some background I do trim my pubic hair but have not in a month or so. Now I am worried that I may have contracted something. There is no burning when urinating, no other bumps, no fever , no nothing. But this purplish bump. After doing some research the only other thing I can think of is a ingrown hair , which after a closer look there does appear to be a few hairs coming from the bump. There appears to be a hair going back into the skin but I cannot really tell. Any help would be grately appreciated.
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Critical Care Specialist 's  Response
Dear thanks for your question .your sexual partner had injected drugs in the past and now your having swelling at bottom of shaft of your penis.Dear it can range simply from boil ( infected hair follicle) to sexually transmitted disease,since the gap between sexual act and swelling is only two days it doesn't seems to be if at all a sever sexually transmitted disease,it is more likely a boil,in either cases you have to take antibiotic ,go for a course of antibiotic like leofloxciln for a week ,hope it will settle your problems.
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor